# SDR UHLA2014031900226

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 25,984 hours, 16,058 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM.  ADJUSTMENT AND CLEANED DEBRIS AT R1 DOOR IAW AMM 52-41-21.  DOOR OPERATES NORMALLY, OPS CHECKED GOOD.
